Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Endlessly21

Hyperpigmentation from Epiduo forte

I have been using Epiduo forte since March 10, 2017. During the first week of usage, it BURNED my face like crazy! I literally had to sit in front of the fan. As time went on, the burning has calmed down a lot to the point now where it is almost nonexistent . The fact that  I mix my pea amount of Epiduo with triple the amount of Cetaphil cream moisturizer helps minimize the burning as well as the extreme dryness that Epiduo causes. 

As far as treating my acne, i have definitely seen improvement. During the first week and part of the second week, I did see an increase in acne on my cheeks, but that has subsided. I think I should mention that I also take 150mg spironolactone daily, so that could have helped with me not having a horrible IB, as I have heard from others' experience. 

Ultimately, the epiduo is working for me, however, I have noticed dark blotches ( hyperpigmentation)  on my cheeks; this is aside from the dark spots as a result of acne. 
Has anyone else experienced this?
If so, how long does it take to get my skin get back to the normal color ( I am AA with medium brown skin) ?
Will this resolve itself or do I need to use something?

Any advice is welcomed and appreciated. 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×